Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 506210, 21 pages.
Strong Convergence Theorem for Solving Generalized Mixed Equilibrium Problems and Fixed Point Problems for Total Quasi--Asymptotically Nonexpansive Mappings in Banach Spaces
We introduce an iterative scheme for finding a common element of the set of solutions of generalized mixed equilibrium problems and the set of fixed points for countable families of total quasi--asymptotically nonexpansive mappings in Banach spaces. We prove a strong convergence theorem of the iterative sequence generated by the proposed iterative algorithm in an uniformly smooth and strictly convex Banach space which also enjoys the Kadec-Klee property. The results presented in this paper improve and extend some recent corresponding results.
J. Appl. Math., Volume 2012 (2012), Article ID 506210, 21 pages.
First available in Project Euclid: 14 December 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ma, Zhaoli; Wang, Lin; Zhao, Yunhe. Strong Convergence Theorem for Solving Generalized Mixed Equilibrium Problems and Fixed Point Problems for Total Quasi- $\varphi $ -Asymptotically Nonexpansive Mappings in Banach Spaces. J. Appl. Math. 2012 (2012), Article ID 506210, 21 pages. doi:10.1155/2012/506210. https://projecteuclid.org/euclid.jam/1355495167